# SDR SWIA200718525

- Difficulty date: May 31, 2007
- Submitted: July 26, 2007
- Operation: Air carrier
- Aircraft: N973SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7949
- Aircraft time: 8,360 hours, 7,276 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT STRUCTURE ATTACHED TO BULKHEAD AT STA 621 IS CRACKED, DISCOVERED AT C-CHECK.  INSTALLED REPAIR PARTS PER CRJ200 REO 601R 53-61-117 REV A.
